Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is fluctuations in heart rate caused due to Vigamox eye drops and Pred Forte eye drops?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
Had cataract surgery Tuesday the 15th.the first night I took Vigamox eye drops and Pred Forte eye drops.Got up the next morning my heart rate was109 and BP was150 over98.Normal HR is 68 BP is 125/80.Is there other eye drops I .could use.Thank You. XXXXXXX
Posted Wed, 5 Feb 2014 in Vision and Eye Disorders
Answered by Dr. Chobufo Ditah 53 minutes later
Brief Answer: The eye drop is not the cause Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this blood pressure and heart rate numbers that seem out of the normal. I have reviewed Vigamox and it is not a possible cause of these abnormal numbers. Though they are not in line with the usual numbers, I will suggest that we monitor a little more before concluding on whether to consider using medications to address this. Also, what drugs do you take for hypertension? Has there been any change? I strongly suggest that these increased values are consistent with the anxiety that we all develop going through surgery and they would return to usual values after this. This eye drop is a local drug and suggesting that it would affect other drugs or cause far reaching effects on the heart. In all, continue with this drug. The increased numbers are consistent with anxiety related to surgery. Things should return to normal pretty soon. If they should fail, then we shall take a closer look but less like to be vigamox. I hope this addresses your query fully. Thank you so much for using our services and please feel free to ask for clarifications if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor